# SDR DALA1217423157

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 5,313 hours, 2,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3157.  AFT EPSU BATTERY PACK FAILED.  MAINTENANCE REMOVED AND REPLACED EPSU BATTERY PACK PER AMM.  OPERATIONAL CHECK WAS GOOD (2012-00123) 303463 MSP.
